# SDR 2007UALA02499

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 33,818 hours, 9,316 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH O2 BOTTLES FROM ROW 34 USED.  ONE APPEARS TO BE DEFECTIVE.   [08-08-07]   REPLACED DEFECTIVE 02 BOTTLE IN OVERHEAD BIN AT SEAT 34ABC.
